# SDR 2001UALA01764

- Difficulty date: August 21, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FRAME CHORD WEB AT BS 616L IS CRACKED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
